University of Hertfordshire

From the same journal

By the same authors

An algebraic approach to the Hubbard model

Research output: Contribution to journalArticle

View graph of relations
Original languageEnglish
Number of pages9
Pages (from-to)645-653
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Journal publication date15 Feb 2016
Volume380
Issue5-6
DOIs
Publication statusPublished - 15 Feb 2016

Abstract

We study the algebraic structure of an integrable Hubbard-Shastry type lattice model associated with the centrally extended su(2|2) superalgebra. This superalgebra underlies Beisert's AdS/CFT worldsheet R-matrix and Shastry's R-matrix. The considered model specializes to the one-dimensional Hubbard model in a certain limit. We demonstrate that Yangian symmetries of the R-matrix specialize to the Yangian symmetry of the Hubbard model found by Korepin and Uglov. Moreover, we show that the Hubbard model Hamiltonian has an algebraic interpretation as the so-called secret symmetry. We also discuss Yangian symmetries of the A and B models introduced by Frolov and Quinn.

ID: 15363141